# SDR QXEA200800640

- Difficulty date: June 9, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 4,358 hours, 4,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK FUEL PANEL 524AT APERTURE HAS SLIGHT CORROSION AROUND SCREW HOLES.  CLEANED LIGHT CORROSION USING SCOTCH BRITE PAD AS PER -8 400 RD 8/4-57-445 PG 1 THRU 4 STEP 1 THRU 3.  MAX MAT REMOVED .002" WITHIN LIMITS PER D8-400 RD8/4-57-445.  HFEC INSPECTED IAW 1-84-7A PT 6, 51-00-02 NO CRACKS NOTED.  ALODINED IAW RD8/4-57-445 SECT 1 PG 4 ISSUE STEPS 5&6.
